# SDR ASAA2014042107551

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 161 hours, 48 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016000692
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 146 hours, 44 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LIGHT ILLUMINATED DURING RECALL.  PACK WOULD NOT RESET.  ACFT GROUNDED.  LEFT PACK TEMP CONTROLLER LOGS "CONTROLLER FAULT".  R & R NR 1 ZONE CONT IAW 21-61-20.  SYS OPS CKS NORMAL IAW SAME.  GROUND CONFIRMATION SUCCESSFUL.
